# SDR DALA2021071203912

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 58,965 hours, 27,398 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1871019) DURING INSPECTION FOUND CORROSION ON ALL 4 LOCATIONS OF RMLG FWD TRUNION BLOCK SPAR ATTACH FITTINGS. REPAIRED PER B737 SRM 57-20-90.
